Thank you very much for the information - I will take your advice.
hydro is one of the weaker narcotics but the WD's still can suk. It should only take about 5 days or so to get through it and you shouldn't need to go on sub or methadone. all the best
Have you had a check-up lately? How is your health? There are no physical problems like with the heart or anything?
Just wanta make sure that's all
Nausea could very well be a sign of withdrawl, but really it usually goes along with diahreah,chills,body aches, headache,rls,insomnia ect. Just nausea by itsself tho is something that I'm unaware of.
Withdrawls usually last 4-5 days perhaps a day or two longer.
I hope others will come along soon to add some of their thoughts.
Nausea, vomiting, diarrhea, shakes, cold sweats, goosebumps, muscle aches, anxiety - there's a long list of possibilites for opiate wd. You haven't been taking very many so the nausea you're experiencing should be short-lived, 3-5 days. You'll likely feel a bit run down and drained for a few weeks following that but it should be tolerable. Try starting a multivitamin and possibly some exercise to get your endorphins flowing.